Free surface flow into a horizontal slot with zero gravity

McCue, S. W. (2000) Free surface flow into a horizontal slot with zero gravity. Physics of Fluids, 12 8: 2145-2147. doi:10.1063/1.870461


Author McCue, S. W.
Title Free surface flow into a horizontal slot with zero gravity
Journal name Physics of Fluids   Check publisher's open access policy
ISSN 1070-6631
Publication date 2000-08-01
Sub-type Article (original research)
DOI 10.1063/1.870461
Volume 12
Issue 8
Start page 2145
End page 2147
Total pages 3
Place of publication Melville
Publisher Amer. Inst. Physics
Language eng
Subject C1
239999 Mathematical Sciences not elsewhere classified
780101 Mathematical sciences
Abstract The two-dimensional free surface flow of a finite-depth fluid into a horizontal slot is considered. For this study, the effects of viscosity and gravity are ignored. A generalized Schwarz-Christoffel mapping is used to formulate the problem in terms of a linear integral equation, which is solved exactly with the use of a Fourier transform. The resulting free surface profile is given explicitly in closed form. (C) 2000 American Institute of Physics. [S1070-6631(00)00308-1].
Keyword Mechanics
Physics, Fluids & Plasmas
Sink
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 20:22:17 EST